# SDR AU970134

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Depleted
- Location: Crew Oxygen Syst
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLIGHT CREW OXYGEN SYSTEM PRESSURE DEPLETED. SUSPECT CREW REGULATOR LEFT IN `100% ON' POSITION
